Please use this identifier to cite or link to this item:
https://rfos.fon.bg.ac.rs/handle/123456789/1047Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.creator | Stanojević, Milan | |
| dc.creator | Vujošević, Mirko | |
| dc.creator | Stanojević, Bogdana | |
| dc.date.accessioned | 2023-05-12T10:36:17Z | - |
| dc.date.available | 2023-05-12T10:36:17Z | - |
| dc.date.issued | 2013 | |
| dc.identifier.issn | 0167-6377 | |
| dc.identifier.uri | https://rfos.fon.bg.ac.rs/handle/123456789/1047 | - |
| dc.description.abstract | In this paper we formulate and prove two upper bounds for the nondominated set of multiobjective combinatorial optimization problems with integer coefficients. We also show that under certain assumptions, reasonable and applicable in the majority of practical problems, the number of nondominated points grows following a polynomial function. | en |
| dc.publisher | Elsevier Science Bv, Amsterdam | |
| dc.relation | info:eu-repo/grantAgreement/MESTD/Technological Development (TD or TR)/32013/RS// | |
| dc.relation | info:eu-repo/grantAgreement/MESTD/Technological Development (TD or TR)/36006/RS// | |
| dc.relation | info:eu-repo/grantAgreement/MESTD/Technological Development (TD or TR)/35045/RS// | |
| dc.rights | restrictedAccess | |
| dc.source | Operations Research Letters | |
| dc.subject | Nondominated points set | en |
| dc.subject | Multi-objective optimization | en |
| dc.subject | Combinatorial optimization | en |
| dc.title | On the cardinality of the nondominated set of multi-objective combinatorial optimization problems | en |
| dc.type | article | |
| dc.rights.license | ARR | |
| dc.citation.epage | 200 | |
| dc.citation.issue | 2 | |
| dc.citation.other | 41(2): 197-200 | |
| dc.citation.rank | M23 | |
| dc.citation.spage | 197 | |
| dc.citation.volume | 41 | |
| dc.identifier.doi | 10.1016/j.orl.2013.01.006 | |
| dc.identifier.rcub | conv_1542 | |
| dc.identifier.scopus | 2-s2.0-84873899714 | |
| dc.identifier.wos | 000316836100015 | |
| dc.type.version | publishedVersion | |
| item.cerifentitytype | Publications | - |
| item.fulltext | With Fulltext | - |
| item.grantfulltext | restricted | - |
| item.openairetype | article | - |
| item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
| Appears in Collections: | Radovi istraživača / Researchers’ publications | |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 1043.pdf Restricted Access | 209.55 kB | Adobe PDF | View/Open Request a copy |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.